# SDR TWRA97171

- Difficulty date: August 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603FF
- Make and model: Boeing 747130
- Aircraft serial: 19746
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

'A' ZONE LEFT SIDE EGRESS LIGHTS INOP.  REMOVED AND REPLACED FUSE ON CHARGER SYSTEM CHECKS OK.  (M)
